# SDR QXEA9900919

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet
- Condition: Cracked
- Location: Rt Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT ACM INLET HAS A CRACK APPROXIMATELY 3.5 INCHES LONG.  REPAIRED IAW HORIZON AIR EA 4-53-790.
